Show simple item record

dc.contributor.authorHajji, Ahmed ( )
dc.contributor.authorHanebaly, Elaidi ( Orcid Icon 0000-0003-2910-9301 )
dc.date.accessioned2021-06-22T14:47:40Z
dc.date.available2021-06-22T14:47:40Z
dc.date.issued2005-10-03
dc.identifier.citationHajji, A., & Hanebaly, E. (2005). Fixed point theorem and its application to perturbed integral equations in modular function spaces. Electronic Journal of Differential Equations, 2005(105), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13777
dc.description.abstractIn this paper, we present a modular version of Krasnoselskii's fixed point theorem. Then this result is applied to the existence of solutions to perturbed integral equations in modular function spaces.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectModular spaceen_US
dc.subjectFixed pointen_US
dc.subjectIntegral equationsen_US
dc.titleFixed point theorem and its application to perturbed integral equations in modular function spacesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record